# SDR UIEA01085

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 65B1046241
- Condition: Corroded
- Location: Lt/Rt Trunnion
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BOTH LEFT AND RIGHT MAIN LANDING BODY GEAR UPPER TRUNNION FITTING HAVE CORROSION IN THE FORWARD BOLT HOLE POCKET.  REMOVED CORROSION PER SRM 51-10-01.  MEASURED AND SPOT FACED AREA.  PERFORMED PENETRANT INSPECTION PERFORMED.  NO CRACKS FOUND.  OPEN HOLE HFEC INSPECTION PERFORMED.  NO CRACKS FOUND.  AREA FLAP PEENED AND TREATED.  SHORTER BOLT SUBSITUTED.  LANDING GEAR REINSTALLED.  (M)
